# SDR ABXR201802090037

- Difficulty date: February 9, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N319CM
- Make and model: Boeing 767338
- Aircraft serial: 24407
- Aircraft time: 86,935 hours, 31,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143T502188
- Condition: Corroded
- Location: Fuselage
- Part time: 86,935 hours, 31,883 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUTPLATES ON SPLICE ANGLE AT STA 503, LBL42.
